# SDR UIEA2017071201156

- Difficulty date: July 8, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sealant
- Condition: Missing
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL INLET L/E AT ALL 4 POINTS MISSING SEALANT. REMOVED REMAINING SEALANT AND APPLIED NEW SEALANT PER AMM 51-31-01-392-039 7A-B11.
